Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Painful urination. Is it due to masturbation? What is the mucus in stool?

Hi, I am 22.I was having pain during urination from 2 years .Its gone worse from sometime. I saw a urologist also but didn t completed treatment from some reasons.. I have no infection and all..Because i have undergone all the tests and my doctor confirmed it . Its okk because i am going o see anyway day after tomorrow and continue my treatment But One problem i am going through these days is mucus in stool and having excessive gas after eating mainly after dinner but not after lunch.. And I sped too much time in the toilet in morning also.I feel some bloating also sometimes. And yaa main thing is I don t feel that always..few days ago...I was doing fine and now facing same problems again from 1 week. I must also tell you that i have a regular habit of masturbation also...Is that lead to my these worse conditions that i am facing these days. Please help me with it because i read about IBS also. and i am very afraid now DO i am now patient of it...!!! Thanks
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Your masturbation may cause pain during urination but does not have any effect on intestine.
The symptoms you have more likely give diagnosis of intestinal infection like amoebiasis or enteritis.
You should consult your doctor to rule out it.
He will advise you for stool test & prescribe you medicines for it.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor